# SDR HNAA9793741

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3045 -CRW-CLT - UPON EXTENDING LANDING GEAR, FAILED TO GET A NOSE DOWN AND LOCKED INDICATION.  NOSE INDICATION STAYED UNSAFE (RED).  CYCLED GEAR UP AND DOWN AND GOT THREE GREEN LIGHTS.  CONFIRMED GEAR DOWN AND LOCKED WITH ALTERNATE GEAR INDICATION SYSTEM.  REMOVED AND REPLACED NOSE GEAR DOWNLOCK SENSOR.  (M)
